# SDR CALA2022060201420

- Difficulty date: June 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30229
- Aircraft time: 79,318 hours, 19,025 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Spoiler
- Part number: 332148011
- Part serial: 2080
- Condition: Defective
- Location: #7
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SPOILER EICAS. RT INBOARD DEPLOVED DEPLOYED. NO PAX ONBOARD. FERRY FLIGHT SPOILER IS SEMI DEPLOYED ON GROUND AT THE GATE SPOKE WITH CAPTAIN ON THE PHONE,SHE SAID THE ISSUE STARTED AT CORRECTION TO LAST ENTRY IT WAS THE RIGHT INBOARD SPOILER WAS RT INBOARD SPOILER DEPLOYED  BY ITSELF WITH SPOILER EICAS 4000'' ON APPROACH WHEN THE SPOILER EICAS MESSAGE CAME ON. THE FO DEPLOYED . NOTE SPOILER HANDLE WAS DOWN AND NOT USED ,BUT SET REPORTED BY CREW. ADDED 5 UNITS OF RUDDER TRIM LEFT TO KEEP STRAIGHT, SHE FOR LANDING THE REST OF THE SPOILERS DEPLOYED. CONFIRMED VISUALLY IN FLIGHT THAT THE RIGHT OUTBOARD  SPOILER IS INSPECTED HARDWARE AND NEW SPOILER P/N. OK TO INSTALL. VERIFIED ALL WORK PER AMM. REMOVED #7 SPOILER PCA AS PER AMM27-61-02-022-001. INSTALLED #7 SPOILER PCA AS PER AMM27-61-02-422-027 UP TO ADD EMP:U226178 INCLUDING SUBTASK STEP G-14. REQUIRED TO CONTINUED FROM STEP G-15 TO COMPLETION. ADD EMP:U226178 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1294687  SN OFF 2080 ACTUATOR, SPOIL  OFF 99-2761-9-0003 2080 ON 99-2761-9-0003 1487 COMPLETED INSTALL PER MM 27-61-02-422-027, OPS GOOD OK TO CONTINUE VERIFIED COMPLETED INSTALLATION #7 SPOILER PCA PER MM 27-61-02-422-027. C/W RII REQUIREMENTS.
